# SDR DALA2022112907617

- Difficulty date: November 24, 2022
- Submitted: November 29, 2022
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 1,084 hours, 126 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Detached
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 FOUND EMERGENCY LIGHT LENS COVER MISSING AT LOC. 801. CORRECTIVE ACTION: INSTALLED MISSING LENS COVER.
